# SDR AALA202401081381

- Difficulty date: December 28, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 32,747 hours, 14,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 5733
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 508,384 hours, 503,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT PACK LIGHT ILLUMINATED INFLIGHT THEN LEFT PACK SUBSEQUENTLY OVERHEATED. AIRCRAFT RETURN TO AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202401051381): REMOVED AND REPLACED LEFT HAND SECONDARY HEAT EXCHANGER (AALA202401051381) AND LEFT HAND AIR CYCLE MACHINE (ACM) (AALA202401081857). PER J/C 08L13121001 AND AMM 21-51-04. OPERATIONAL AND LEAK CHECK GOOD.**(CLOSED).
